# SDR SIMA200717701

- Difficulty date: June 21, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 5,159 hours, 4,624 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU BLEEDS TO PACKS A STRONG ODOR FILLED THE FLIGHT DECK.  AFTER DESELECTING BLEEDS TO BOTH PACKS ODOR BECOMES STRONGER, DISSIPATED BY 15,000 FEET.  FOUND APU INLET FILLED WITH LOCUST.  REMOVED LOCUST FROM INLET AND PERFORMED OPERATIONAL CHECK OF APU, ENGINE BLEED SYSTEMS WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
